Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Is it Blood clot ?

My grandfather aged 92 fell down on the floor and he was bleeding in his nose slightly and some exterior wounds.after first aid and some scans he is now in ICU.doctors say he has a blood clot.What we fear is he cannot recognize any of us but, he is shouting my fathers name all question is WHAT MAKES HIM UNCONSCIOUS.IS IT THE DRUG EFFECT(OR) THE FALLEN SHOCK (OR) BECAUSE OF THE CLOT.

Asked On : Fri, 12 Mar 2010
Answers:  3 Views:  555
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response
hi anonymous,
your grandfather might be going through a phase called delirium. which could be because of many different things. either it could be because of his being in new location i.e icu, or being around unknown people, effect of drugs many also cause this problem or some infection. clot causing these symptoms is remote possibility until it is significantly large enough u cause some shift in brain structures. the best thing is to look for the people caring him i.e doctors and nurse and try to find out how is health is progressing...

hope to hear from you soon
Answered: Tue, 7 Feb 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi.... dear user...,
welcome to HCM...,
Thanks for query...,
Head injury patient...92 years age....,bleeding per nose...after MRI scan..
detected bloodclot in the Brain...
It could be Sub-arachnoid hemorrhage and Subdural hemorrhages...,
Here blood clot produces pressure effects on cerebral areas...
in the brain and causes area wise effects...I hope Your Grand pa...
might be have unconcious...... is also due to (Pressure effect)this only..
So Neurosurgeon will tell all your doubts...consult go accordingly...,
wish you best of luck...,
Answered: Fri, 9 Dec 2011
I find this answer helpful
  User's Response

Well im no medical doctor, but blood carries oxygen to the brain, therefor if there is something stopping or slowing it down, it could cause the haziness, and disorientation. --as for fallen shock, i guess that would be possible as well, considering if he hit his head, concussion, amnesia, or anything of that nature. Drugs can definately factor into this, for different drugs make you feel and think in many different ways. I also want to include age into factor. you say 92? To make a long story short, my dad died at age 71, he was seeing "angels" in the hospital before passing, which could have been result of drugs affecting his mind. PLEASE, do not take my advice so strongly, im going by what i know and experienced, Im only a 20-Y-O college student, with no experience in the medical field, but i hope maybe this info can help excel you to investigate deeper into the source of the problem.


Good Luck!

Answered: Fri, 12 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor